# SDR DALA2024103110562

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0635057) CORROSION ON LH SIDE PLATE BWT STA= 500B+10 TO STA=500A+10 AT FWD CARGO COMPARTMENT. LH SIDE PLATE BWT STA= 500B+10 TO STA=500A+10 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R-5.
